MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM

AV-TEMECULA-CT MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; MITRACLIP DELIVERY SYSTEM
Catalog Number CDS0201
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to this lot.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the information reviewed, a definitive cause for the reported leaks (gripper lever and dc handle) could not be determined.The reported failure to advance appears to be a combination of patient morphology/ pathology and user technique/ procedural conditions as the patient septum was elastic in nature and the transseptal puncture was at an angle.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
This report is filed for the air found in the device and the abnormal steering.It was reported that the clip delivery system (cds) was inserted through the steerable guide catheter.Air was noted in the handle of the delivery catheter and the gripper lever of the cds during the procedure.The air was released through the red cap on the handle and through the gripper lever cap.The drip rate was increased.No air entered the patient.The clip was unable to be steered perpendicular to the mitral valve due to the angle of the transseptal puncture.A new transseptal puncture was suggested, but the physician declined that suggestion.After 2 hours and 18 minutes of device time, it was decided to end this procedure with zero clips implanted.Mitral regurgitation grade was unchanged at 3 to 4.The patient will be brought back for another clip procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
MITRACLIP DELIVERY SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6609097
Report Number2024168-2017-04737
Device Sequence Number10914759
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public(01)08717648195914(17)170830(10)60829U136
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2017
Device Catalogue NumberCDS0201
Device Lot Number60829U136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight76